# SDR ASAA201811026699

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,410 hours, 10,075 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF 1 FAILED.  ACFT GROUNDED.  ACCOMPLISHED A NR 1 HF COMMUNICATIONS BITE IAW AMM 23-11-00-810-801.  NO DISCREPANCIES NOTED,  HF INDICATION ON CONTROL PANEL NORMAL.
